# SDR A6WA200540183

- Difficulty date: May 9, 2005
- Submitted: June 28, 2005
- Operation: Air carrier
- Aircraft: N454AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7842
- Aircraft time: 3,775 hours, 3,285 cycles
- Engine: Ge CF343B1
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 3775
- Part serial: 3285
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2 DENTS RT SIDE AF FS409 + 32 BETWEEN STR 21R AND 22R.  3.5 INCHES LONG X 1.65 INCHES WIDE X 0.39 INCHES DEEP.  2.5 INCHES LONG X 1.5 INCHES WIDE X .022 INCHES DEEP.  REPAIRED DAMAGE AT FS 409 +32 BETWEEN STR 21R AND 22R IAW SRM.  (K)
